# SDR DL76L091867

- Difficulty date: November 22, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 61,257 hours, 8,946 cycles
- Engine: Pwa PW4090
- Engine time: 64,404 hours, 13,506 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE WILL NOT START.  FOUND BAD STARTER.  REMOVED AND REPLACED STARTER ON NR 1 ENG PER AMM.  FLIGHT CREW RAN ENG NR 1, ALL CHECKS GOOD.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
